# SDR REXA2018030300177

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 9,301 hours, 6,296 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER OXYGEN MASK VALVE NOT COMPLETLY SEALING WHEN BEING TESTED.   SHUT OFF VALVE NOT COMPLETLY CLOSING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12, OPS CHECKED GOOD.
